Show simple item record

dc.contributor.authorJiang, Daqing
dc.contributor.authorXu, Xiaojie
dc.contributor.authorO'Regan, Donal
dc.contributor.authorAgarwal, Ravi P.
dc.date.accessioned2017-11-01T19:18:59Z
dc.date.available2017-11-01T19:18:59Z
dc.date.issued2005-06
dc.identifier.citationJiang, D., Xu, X., O'Regan, D., Agarwal, R.P. Singular positone and semipositone boundary value problems of second order delay differential equations (2005) Czechoslovak Mathematical Journal, 55 (2), pp. 483-498. Cited 3 times.en_US
dc.identifier.urihttp://hdl.handle.net/11141/2167
dc.descriptionExistence, Positone problem, Semipositone problem, Singular delay differential equationsen_US
dc.description.abstractIn this paper we present some new existence results for singular positone and semipositone boundary value problems of second order delay differential equations. Throughout our nonlinearity may be singular in its dependent variable. © Mathematical Institute, Academy of Sciences of Czech Republic 2005.en_US
dc.language.isoen_USen_US
dc.rights© Mathematical Institute, Academy of Sciences of Czech Republic 2005en_US
dc.rights.urihttp://www.sherpa.ac.uk/romeo/search.php?issn=0011-4642en_US
dc.titleSingular positone and semipositone boundary value problems of second order delay differential equationsen_US
dc.typeArticleen_US
dc.identifier.doi10.1007/s10587-005-0039-4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record